online medicine store

Get Complete Medical Information About Chlorpheniramine 2 Mg Phenylephrine 5 Mg Paracetamol Acetaminophen 250 Mg Syrup Including Its Uses, Side Effects, Interactions, Expert Advice, Faqs Of Chlorpheniramine 2 Mg Phenylephrine 5 Mg Paracetamol Acetaminophen 250 Mg Syrup On Zoylo.com.

Loading...

INFORMATION ABOUT CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG uses

CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is a combination of three drugs: Paracetamol (Analgesic/Anti-pyretic), Phenylephrine (Decongestant) and Chlorpheniramine (Anti-histamine). CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is used to relieve symptoms of cold, allergic rhinitis and sinus congestion accompanied by pain and fever.

Common side-effects

1) Drowsiness
2) Dry mouth
3) Nausea
4) Vomiting
5) Allergic reactions

It is not necessary for all people to experience the above side-effects.

SPECIAL INSTRUCTIONS FOR CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG

• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG after meal.
• Take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG as prescribed by your doctor. Please check the label for directions before using CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG.
• Shake well before use and measure CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with measuring cup or spoon supplied with the pack and take it by mouth.
• Keep your doctor informed about the other medicines you are taking.
• You are advised not to drink alcohol while you are on CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG medication.
• Before driving or performing any strenuous activity after taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG make sure you are alert and normal enough to take up the above activities as this medicine may induce sleepiness and drowsiness.
• Do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG if you are planning to conceive/become pregnant.
• Do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with large quantities of caffeinated beverages, such as tea, coffee or cola. High caffeine intake can cause difficulty in sleeping and an uncomfortable feeling in the chest.

FREQUENTLY ASKED QUESTIONS

Q) How does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG work? A) CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is a combination of three drugs: Paracetamol (Analgesic/Anti-pyretic), Phenylephrine (Decongestant) and Chlorpheniramine (Anti-histamine). Paracetamol blocks the release of certain chemical messengers in brain which are responsible for fever and pain. Phenylephrine works by narrowing the small blood vessels and provide relief from stuffness/congestion in the nose. Chlorpheniramine relieves allergy symptoms such as sneezing, runny nose and watery eyes.
Q) Does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG cause allergy? A) Yes, allergic reactions might be a side-effect of CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG. Please consult your doctor if you find symptoms such as redness, rashes, blisters, difficulty in breathing, swallowing, swelling of face, lips, or tongue, itching and sensitivity to light.
Q) Can I stop taking CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG on my own? A) CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG is generally prescribed for short term use and can be discontinued after the symptoms are relieved. However, it is recommended to continue using CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG for as long as your doctor has prescribed it.
Q) Can I take anti-hypertensive medicines along with CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG? A) No, do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG with anti-hypertensive medicines, especially beta blockers. Also do not take CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG along with anti-depressants, diabetes, hyperthyroidism medicines or if you are suffering from glaucoma. Keep your doctor informed about all other medicines you are taking to avoid unpleasant side-effects.
Q) Does CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG cause dry mouth? A) Yes, CHLORPHENIRAMINE 2 MG + PHENYLEPHRINE 5 MG + PARACETAMOL (ACETAMINOPHEN) 250 MG may cause dryness of mouth. This effect is temporary and can be overcome by drinking plenty of fluids, chewing sugar-free gum or mint.

^Top